Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 is low low low at one month in... Can you explain???
Aug 1, 2013

I have had a2 negative ora quick reactive ELISA indeterminate Western Blot a negative ora sure and a positive 4th generation. All since the 29 th. I went to the ER to see why I was sick. I had thrush and pneumonia. Cares, Hospital, and Health Department each stated I was in seroconversion. I had syphilis a few month before. Can all the antibiotics and sickness ave affected my CD4

Response from Dr. Henry

A minority of patients can become quite ill when they first become infected with HIV and can have a precipitious drop in their CD4 count (that can often rebound up after the first several months of infection). Having other medical condition can also contribute to the drop in CD4 count in some cases. Again, often the CD4 count may increase after several months but increasingly many experts recommend starting HIV treatment soon after infection. KH



Previous
Vaccines
Next
Purbac DS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement